MathSciNet Relay Station
MathSciNet bibliographic data
MR2820074 60K35
Betz, Volker; Ueltschi, Daniel Spatial random permutations and Poisson-Dirichlet law of cycle lengths. Electron. J. Probab. 16 (2011), no. 41, 1173–1192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement